# SDR CALA2013081490456

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,745 hours, 14,203 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 16
- Condition: Failed
- Location: Weather Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED TEST.  REPLACED WEATHER RADAR TRANSCEIVER IAW MM, ALL OPS &  INDICATIONS NOW NORMAL.
